Jump to content
CrazyBoards.org

Akathesia? Mania? or something else?


Recommended Posts

I stopped pristiq about 2 weeks ago, and restarted my cymbalta. I am still suffering severe insomnia, muscle pain, but I didnt get the brain zaps except for 1 day.

During this time I was also trying to withdraw from Klonopin because they no longer made the brand that worked for me (teva), I had taken another brand for 2 months which had worked but made me cranky (solco). Switching back (to Teva) cleared that up. I had to go back up on the klonopin due to anxiety and muscle twitches but found the brand that worked for me before but just made me cranky(solco) seemed to no longer work? I was getting anxiety, stomach issues, sleeping only about 3 hours a night, back pain, dry heaving, restless. I tried two other brands of klonopin and those just both made me sick. I'm on name brand now, first two nights I slept a fitful 7 hours and my doc told me to increase the dose. I did and I didnt sleep a wink that night, I was super amped up. I'm back down to 1mg and am sleeping a bit with some ambien cr I got in ER.

I wake up every morning unable to settle down. Leg wont stop shaking, feel the need to pace but I CAN control that (cant control my leg). If I try to settle down and go back to sleep I'll jerk awake the second I doze of.

All doc told me was to switch of Ativan. Switch my 1mg klonopin to 1mg Ativan?

This doesn't seem right to me and I'm worried about withdrawal. My anxiety is finally under control after a week.

But I cant tell what all of this is from!? Is it withdrawal from the pristiq? Is it a side effect of the klonopin? I'm I manic ? (never been fully manic before)

My doc didnt know what to tell me....

I want to die cause I just cant settle down! I'm constantly exhausted...I dont know how I'm ever going to return to work like this!!

I've also been very irritable and aggressive which is unlike me during this time

Link to comment
Share on other sites

7 hours ago, Byrjun said:

But I can't tell what all of this is from!? Is it withdrawal from the pristiq? Is it a side effect of the klonopin? I'm I manic ? (never been fully manic before)

Lots of medical questions; best answered by your doctor. We are not doctors, unfortunately. 

Link to comment
Share on other sites

16 minutes ago, notloki said:

Lots of medical questions; best answered by your doctor. We are not doctors, unfortunately. 

Sadly she has no answers, just told me to keep taking my medicine, and then told me to switch klonopin 1mg to ativan 1mg, which will put me into withdrawal.

I honestly dont think any of this wouldve happened had teva not stopped making their klonopin. I was great on that stuff ...

I feel like I need to go to the psyche ward but know they'll just put me on stuff I can't have (prozac/xanax for example)

Link to comment
Share on other sites

  • 2 weeks later...

Hey, I’ve tapered off benzos 6 times (2 of those were cold turkey). All those reactions are probably caused by the clonazepam being tapered. Also changing around meds at the same time I’m fairly sure is making it way worse feeling. Your body doesn’t know what is happening and kinda  “acting out” persay.

i would stabilize on your other meds before trying to mess with benzos.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...